ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Risk-sensitive stochastic differential games with reflecting diffusions

Ghosh, Mrinal K and Pradhan, Somnath (2018) Risk-sensitive stochastic differential games with reflecting diffusions. In: STOCHASTIC ANALYSIS AND APPLICATIONS, 36 (1). pp. 1-27.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1080/07362994.2017.1356732


We study risk-sensitive differential games for controlled reflecting diffusion processes in a bounded domain. We consider both nonzero-sum and zero-sum cases. We treat two cost evaluation criteria; namely, discounted cost and ergodic cost. Under certain assumptions we establish the existence of Nash/saddle-point equilibria for relevant cases.

Item Type: Journal Article
Additional Information: Copy right for this article belong to TAYLOR & FRANCIS INC, 530 WALNUT STREET, STE 850, PHILADELPHIA, PA 19106 USA
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 16 Apr 2018 20:08
Last Modified: 16 Apr 2018 20:08
URI: http://eprints.iisc.ac.in/id/eprint/59605

Actions (login required)

View Item View Item